# SDR VNAA202511270008

- Difficulty date: October 13, 2025
- Submitted: November 27, 2025
- Operation: Air carrier
- Aircraft: N527EA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10305
- Aircraft time: 33,083 hours, 25,727 cycles
- System (JASC): 5344 · Fuselage, Door Hinge
- Part: Hinge
- Part number: CC670391095
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFTER HINGE FITTINGS REMOVAL IN REF NRC 0034 CORROSION IN UPPER HINGE WAS FOUND.  UPPER HINGE  OF TOILET SERVICE DOOR 196ER WAS REPLACED PER CRJ-700 SRM 51-41-02-001-001-A01
